MathSciNet Relay Station
MathSciNet bibliographic data
MR424106 (54 #12074) 82.22
Dobrushin, R. L.; Shlosman, S. B. Absence of breakdown of continuous symmetry in two-dimensional models of statistical physics. Comm. Math. Phys. 42 (1975), 31–40.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement